Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Soreness above right ankle, fluid build up. Taking ibuprofen for pain. Permanent cure?

my lady friend is having soreness just above her right ankle for aobut 3 inches. this area shows a small amount of fluid build up just under thE PROBLEM HERE? e skin.(about 3inches long and 1 AND 1/2 INCHES WIDE. IT HAS BEEN BOTHERING HER FOR ABOUT 5 DAYS. SHE IS 61 YRS. OLD AND 5 6 TALL AND ABOUT 110 LBS. SHE HAS TO BE ON THE LEG WORKINGIN A FURNITURE STORE ABOUT 65% OF THE DAY. SHE IS TAKING 2 IBUPROPHEN A DAY. WHAT SEEMS TO BE TH E PROBLEM HERE?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response

She might be having cellulitis leg .
In cellulitis infection is superficial to start but if not treated properly may lead to infection deep upto bone .
You need to do investigation like routine blood test ,x ray leg .
Another possibility of hematoma collection due to micro trauma.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor